Retraction: N. V. Olali, D. B. Vengrovich, M. P. Malezhyk “Mathematical modeling of the elastic behavior of structured geophysical media” published in “Geophysical Journal” Vol. 39, No. 5, 2017

Authors

  • N. V. Olali Niger Delta University, Nigeria
  • M. P. Malezhyk Dragomanov National Pedagogical University, Kyiv, Ukraine

DOI:

https://doi.org/10.24028/gzh.0203-3100.v40i1.2018.123988

Abstract

To Editor-in-Chief of “Geophysical Journal”

V. I Starostenko

In the article N. V. Olali, D. B. Vengrovich, M. P. Malezhyk “Mathematical modeling of the elastic behavior of structured geophysical media” published in “Geophysical Journal” Vol. 39, No. 5, 2017, we have made a serious mistake. Considering for digital finite element solution the mathematical model of elastic behavior of structured geophysical media, which allows to obtain analytical dependence between elastic parameters and structure we have used solutions of G. A. Vanin, obtained from his monograph “Micromechanics of composite materials”, Kiev: Naukova dumka, 1985, while the corresponding binding reference to the source was omitted. Recognizing the non-acceptance of such a point the authors sincerely apologize for the error of omission. We apply for article retraction because of the unlawful borrowings in a significant amount and ask to consider this article as is not published.

 N. V. Olali, M. P. Malezhyk, 25 October 2017

 

Downloads

Published

2018-03-01

How to Cite

Olali, N. V., & Malezhyk, M. P. (2018). Retraction: N. V. Olali, D. B. Vengrovich, M. P. Malezhyk “Mathematical modeling of the elastic behavior of structured geophysical media” published in “Geophysical Journal” Vol. 39, No. 5, 2017. Geofizicheskiy Zhurnal, 40(1), 153. https://doi.org/10.24028/gzh.0203-3100.v40i1.2018.123988

Issue

Section

Article retraction

Most read articles by the same author(s)